MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL 12.0 MMA 8.0 FULL PC 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Catalog Number 157153000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implant breakage.The patient accepted left tha on (b)(6) 2013.No anomaly was observed.The patient felt pain and returned hospital on (b)(6) 2018.X-ray report indicated solution stem broke.Revision surgery will be done.Now patient is at hospital for monitoring.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient accepted revision surgery on (b)(6) 2018.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SOL 12.0 MMA 8.0 FULL PC 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7615639
Report Number1818910-2018-62609
Device Sequence Number2292449
Product Code LPH
UDI-Device Identifier10603295061069
UDI-Public10603295061069
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157153000
Device Lot Number221349B
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2018
Supplement Date Received by Manufacturer06/27/2018
08/03/2018
08/27/2018
Initial Report FDA Received Date06/19/2018
Supplement Report FDA Received Date07/02/2018
08/10/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age38 YR